Publication
Title
Biogeography and ecology of freshwater diatoms in Subantarctica: a review
Author
Language
English
Source (journal)
Journal of biogeography. - Oxford
Publication
Oxford : 1999
ISSN
0305-0270
Volume/pages
26(1999), p. 993-1000
ISI
000084988000006
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.04.2017
To cite this reference